MAUDE Adverse Event Report: Defibtech, L.L.C. Lifeline; AUTOMATED EXTERNAL DEFIBRILLATORS

Defibtech, L.L.C. Lifeline; AUTOMATED EXTERNAL DEFIBRILLATORS
Model Number DDU-100E
Medical Device Problem Code Premature Discharge of Battery (1057)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction

Brand Name
Lifeline
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS
Manufacturer (Section D)
Defibtech, L.L.C.
741 boston post rd.
suite 201
guilford CT 06437
Manufacturer (Section G)
Defibtech, L.L.C.
14 commercial st.
branford
Manufacturer Contact
nissa soto
741 boston post road
suite 201
guilford, CT 06437
+1(203)453-6654
MDR Report Key50160571
Report Number3003521780-2026-01275
Device Sequence Number13037235
Product Code MKJ
UDI-Device Identifier00815098020232
UDI-Public(01)00815098020232
Combination Product (Y/N)N
Initial Reporter CountryTH
PMA/510(K) Number
P160032
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer,Distributor
Type of Report Initial
Report Date (Section B) 08/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberDDU-100E
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/13/2026
Initial Report FDA Received Date08/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/07/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown